I am having an issue with my scrotum. I think its just typical fungal infection I have tinactin and am using it
but its getting more frequent this problem (I am exercising (cycling) more trying to lose weight I am quite overweight)
they are hyper itchy powder does little to nothing. tinactin helps with the itch but VERY temporarily.
I am on my 4th pair of underwear today (going through around 3 pair a day) it seems my scrotum. the part that is in contact with my thighs are seeping something into the underwear (could it simply be sweat??) but once the underwear has this seepage on it they being an extreme irritant. painfully so.
I take them off scrub up dry spray powder fresh underwear and I am "ok" so to speak for another 2-5 hours powdering often trying to keep it "dry" but eventually enough seepage into the underwear again and they become intolerable.
what is causing this? what can I do to stop/prevent it? what can I do to stem the seepage so I don't have to change so often causing so much pain and is there anything better I can use to heal faster?
Sorry for the "icky" subject matter but its driving me nuts.
the ONLY seepage is where the underwear is compressed between my scrotum and my thigh. everywhere else stays clean and dry.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.